RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 3, Pages 225–248 (Mi izv3028)  

This article is cited in 2 scientific papers (total in 2 papers)

On an estimate of trigonometric sums with prime numbers

I. M. Vinogradov


Full text: PDF file (1780 kB)

Bibliographic databases:
Received: 15.01.1948

Citation: I. M. Vinogradov, “On an estimate of trigonometric sums with prime numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 12:3 (1948), 225–248

Citation in format AMSBIB
\Bibitem{Vin48}
\by I.~M.~Vinogradov
\paper On an estimate of trigonometric sums with prime numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 3
\pages 225--248
\mathnet{http://mi.mathnet.ru/izv3028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29418}
\zmath{https://zbmath.org/?q=an:0033.16401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3028
  • http://mi.mathnet.ru/eng/izv/v12/i3/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Pavlov, “On the distribution of fractional parts and Benford's law”, Math. USSR-Izv., 19:1 (1982), 65–77  mathnet  crossref  mathscinet  zmath
    2. P. Ribenboim, “Rekordy prostykh chisel (novaya glava v knige rekordov Ginnesa)”, UMN, 42:5(257) (1987), 119–176  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:245
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020